# SDR CA060920003

- Difficulty date: September 20, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 5,560 hours
- Engine: Lyc LTS101600A3
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 150SG116Q
- Part serial: 1364
- Condition: Broken
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) GENERATOR LIGHT CAME ON IN FLIGHT, LANDED AND SHOTDOWN, STARTER FOUND BROKEN. STARTER REPLACED AND SENT FOR OVERHAUL. (TC NR 20060920003)
